MathSciNet Relay Station
MathSciNet bibliographic data
MR254813 (40 #8020) 54.52
Mrówka, S. Extending of continuous real functions. Compositio Math. 21 1969 319–327.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement